# SDR ASAA0480205

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59128521
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HV CHECK, FOUND FASTENER HOLE CRACKED ON LEFT SIDE OF FUSELAGE ABOVE NOSE WHEEL WELL DOOR CUT OUT AT STATION 47.  STOP DRILLED CRACK, INSTALLED DOUBLER PER SRM 53-01.  (M)
